# SDR 01FDEA00826

- Difficulty date: September 11, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 559 LONG 39R TO 40R 6 EA DENTS AFT OF FWD CARGO DOOR.  R&R DOOR PER EA & SRM.
